# SDR DALA13015400944

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,242 hours, 47,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT BS 1155 TO 1212 BETWEEN LONGERON 28-29R AT AFT CARGO COMPARTMENT. DUE EXCESSIVE CORROSION, NEW WEB WAS INSTALLED IAW SRM 51-10-3, PAR 14,21, 51-30-2, 51-30-5 AND 51-10-4.
